U.S. doctors online nowAsk doctors free
TX
A 19-year-old female asked:

it has been almost 2 weeks after taking azithromycin for chylamidia, still having very slight itching, but no discharge. could it be yeast infection?

3 doctor answers5 doctors weighed in
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Vaginal itching: Yes - if the itch is not too bad, the gynecologist who gave you the azithromycin could evaluate your for vaginal yeast infection when you go back 3 weeks after azithromycin treatment for test of cure; else, call the office, and see how they suggest to proceed.
Dr. Sunnie Skiles
Pediatrics 34 years experience
Itching: Yes after taking antibiotics, yeast infections are very common. Try an OTC treatment, if it does not work, back to you ob/gyn for you.
Dr. Andrea Rodgers
Emergency Medicine 28 years experience
It could be but...: It could be but I suggest you get rechecked to make sure the infection was fully treated. Bacteria develop a resistance to certain antibiotics. Your doctor can determine whether you need further treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Both of my older kids had chronic ear infections; does this mean my new baby will, too?

4 doctor answers9 doctors weighed in
Dr. Russell Faust
Dr. Russell Faustanswered
ENT and Head and Neck Surgery 29 years experience
Not necessarily: Family history - mother's and father's, and sibling's - can suggest a predilection for ear infections, but it is only a tendency, not definite. If there is a family history, monitor closely.
India
A 23-year-old member asked:

What is the most recommended allergy medication for itchy/watery eyes and sneezy/stuffy nose?

2 doctor answers3 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
OTC or Rx: You can start with simple over the counter antihistamines like claritin, zyrtec, Allegra (get generic store brands to save money). If those don't work, your next step is to start with your pcp and you may benefit from nasal steroid sprays (flomase, nasonex, (mometasone) rhincort)!or antihistamine nasal sprays (astepro, astelin, patanase).
CA
A 27-year-old member asked:

Is it possible to catch pink eye from another person who only had an ear infection?

3 doctor answers5 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Rare but possible: The cold virus can be transferred to the eye from direct contact (touching an infected person or an object with the virus on it) or contact with airborne virus (from a sneeze or breath). Although it is unlikely for a viral ear infection to pass to someone's eye, the virus can last on surfaces for several hours. If they touch their ear, then you touch them, and then your eye, it is possible...
CA
A 24-year-old member asked:

Do antibiotics cause lower back pain and a bladder infection?

2 doctor answers4 doctors weighed in
Dr. Neetu Ahluwalia
Pain Management 20 years experience
They shouldn't: Those are not usual side effects from any antibiotic therapy, speak with your prescribing doctor about it.
AK
A male asked:

I have a bladder infection and the doctors gave me metronidazole, phenaz opyridine, sulfamethoxazole-tmp dest tablet. I am having pain still what to do?

1 doctor answer2 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Return to your Docto: If pain is not better after few seats of antibiotics, you either have the wrong antibiotics or something else is causing the pain, so you better return to be checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.